# SDR USAASB02172

- Difficulty date: September 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 565 - IN PREPARATION FOR LANDING AT CLT, CREW ADVISED THEY DID NOT RECEIVE A NOSE LANDING GEAR GREEN SAFE LIGHT AFTER GEAR EXTENSION.  CREW RECYCLED GEAR WITH NO HELP.  QUICK REF HANDBOOK PROCEDURES WERE THEN FOLLOWED AND NORMAL GEAR INDICATIONS WERE RECEIVED ONCE GEAR HANDLE WAS CYCLED THROUGH 'OFF' POSITION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NOSE LANDING GEAR DOWNLOCK SENSOR GAP OUT OF LIMITS.  SHIMMED DOWNLOCK SENSOR CORRECTLY PER MM 32-61-51.  OPERATIONAL CHECK NORMAL.  (M)
